# SDR 39NR2013082832

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6546817
- Condition: Corroded
- Location: L1 Door
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON L1 DOOR ZEE ANGLE.  REPAIRED ZEE ANGLE IAW SRM 51-30-2 AND 51-30-3.
